# SDR SWAA2014013124743

- Difficulty date: January 10, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clevis
- Part number: 59409021
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LATCH RELEASE CABLE CLEVIS CORRODED.  R & R CLEVIS IAW AMM.
